MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM; ENDO-MODEL PROXIMAL TIBIAL SPACERS UHMWPE

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM; ENDO-MODEL PROXIMAL TIBIAL SPACERS UHMWPE
Model Number 15-2516/29
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a telephone visit with the patient on (b)(6) 2025, the surgeon recommended the patient undergo revision tka for knee pain.During a prior visit on (b)(6) 2025, the x-rays showed well-fixed tibial and femoral components, but the physician believes a polyethylene augment (implanted (b)(6) 2022) may be causing pain.

Brand Name
ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL PROXIMAL TIBIAL SPACERS UHMWPE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key22904776
Report Number3006721341-2025-00015
Device Sequence Number8001096
Product Code KRO
UDI-Device Identifier04026575204212
UDI-Public04026575204212
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2025
Report Date (Section F) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Model Number15-2516/29
Device Catalogue Number15-2516/29
Device Lot Number2140039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/08/2025
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer08/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale